For 6-7months off and on I’ve been havi... - Men's Health Forum

Men's Health Forum

23,101 members3,859 posts

For 6-7months off and on I’ve been having hot flushing always starts from 4-7pm lasting 2-3 hours. Anyone have a similar problem?

manunited1981
manunited1981

Hot flushes

20 Replies
oldestnewest

Have you spoken to your doctor about this? You probably should given how long you have had these symptoms.

No not yet but I think I will soon.

Osidge
OsidgeModerator

You definitely need to see a doctor. A sudden drop in testosterone (over the natural decline with age) could cause this and that could be indicative of a pituitary problem including a tumour.

manunited1981
manunited1981 in reply to Osidge

That’s worrying. I was thinking it’s to do with hairloss treatment finasteride that I have been on for 3 years but I have stop for nearly 3 months but still get hot flushes off and on, oddly near enough the same time late afternoon early evening I get these very hot flushes.

Don’t put it off. See the doc.

Yes will do.

Osidge
OsidgeModerator in reply to manunited1981

nhs.uk/medicines/finasteride/

It can also increase your risk of getting fast developing prostate cancer.

A search has not produced flushing as a recognised side effect.

I hope all goes well with your GP

S2BC
S2BC in reply to manunited1981

I've been using 1 mg finasteride x 3 a week almost 10 years as a hairloss treatment, but never get symptoms like you described. Talk with your doctor.

Hidden
Hidden in reply to Osidge

Thank You. Another thing aging with “grace”

Hidden
Hidden

Yes and I cannot figure out why. For me it could be a medicine or I am now questioning change in male hormones as well. I don’t have answer(sorry) but can relate to how you feel

manunited1981
manunited1981 in reply to Hidden

Yes always around same time and I’ll be nothing other than maybe watching tv and cheeks can feel like there on fire. 🤷‍♂️

Hidden
Hidden

Same here. Going ask Dr to run some bloodwork. It is uncomfortable. One moment ok, next hot & flushing. We now know what women have to deal with-“hot flashes “

manunited1981
manunited1981 in reply to Hidden

Do you have any other symptoms or just hot flushes ?

Hidden
Hidden in reply to manunited1981

Mostly the flushing, have noticed my heart rate may change. Still trying to isolate “what “ is /or might be causing it. If you choose keep me updated on your progress if you figure it out

manunited1981
manunited1981 in reply to Hidden

Yes will do. 2-3 months back I was having burning chest pains but it’s almost gone now. I’m going docs soon.

Hidden
Hidden in reply to manunited1981

I don’t recall chest pain. Please see Dr soon. I have the flushing and I think it might be a medicine but I am also seeing Dr. I don’t have chest pain. Wish you well.

Hidden
Hidden

I wish you well

are you taking any supplements with niacin in ? that can cause flushing so strong it literally feels like your skin is on fire in some people.

Hidden
Hidden in reply to ThaiDogRescue

No niacin, SLO-Cal recommended by rheumatologist-has correct type of D, Calcium, magnesium. I do try a multivitamin, now will check if and how much niacin-thank you, always learn something-regards

I’m taking no supplements and I’ve read up about niacin.